MathSciNet Relay Station
MathSciNet bibliographic data
MR2594849 (2010m:34004) 34A08 (34B15 47N20)
Ahmad, Bashir Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations. Appl. Math. Lett. 23 (2010), no. 4, 390–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement